# SDR CA010125003

- Difficulty date: December 17, 2000
- Submitted: February 1, 2001
- Operation: General aviation
- Make and model: Doug DC-9
- Engine: Pwa JT8D7B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, C

## Discrepancy

(CAN) OPERATOR REPORTED: ENGINE EPR DROPPED FROM 2.1 DOWN TO ABOUT 1.6 ON TAKEOFF ROLL.- F/A REPORTED LOUD BANG. - OCCURENCE DATE: DECEMBER 17, 2000.SHOP INDUCTION DATE: JANUARY 17, 2001-01-19.PROBABLE CAUSE: LOW PRESSURE TURBINE FAILURE. 2001-01-29 TC: A USA ENGINE MANUFACTURES REPRESENTATIVE BASED IN BRAZIL HAS SUBMITTED THIS SDR TO TC SINCE THE AIRCRAFT OPERATOR WAS DOMESTIC. HE HAS  SPECIFIED THAT A FOLLOW-UP SDR WILL FOLLOW AFTER TEAR DOWN.
